Stochastic homogenization of a nonconvex Hamilton–Jacobi equation

Scott N. Armstrong, Hung V. Tran, Yifeng Yu

Research output: Contribution to journalArticlepeer-review


We present a proof of qualitative stochastic homogenization for a nonconvex Hamilton–Jacobi equations. The new idea is to introduce a family of “sub-equations” and to control solutions of the original equation by the maximal subsolutions of the latter, which have deterministic limits by the subadditive ergodic theorem and maximality.

Original languageEnglish (US)
Pages (from-to)1507-1524
Number of pages18
JournalCalculus of Variations and Partial Differential Equations
Issue number2
StatePublished - Oct 22 2015


  • 35B27

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Stochastic homogenization of a nonconvex Hamilton–Jacobi equation'. Together they form a unique fingerprint.

Cite this